# SDR SWAA2021092813108

- Difficulty date: August 30, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SUB THRESHOLD WEB IS CORRODED; FROM BS 793 TO 847; RBL 17 TO 26; WL 156 ; / [01] REMOVED CORROSION ;ON SUB THRESHOLD WEB FROM BS 793 TO 847 RBL 17 TO 26 WL 156. EVALUATED DAMAGE DIMENSION .ORIGINAL THICKNESS .050' DAMAGE REMOVED .009' REMAINING THICKNESS .041' L=3' X W 2'X W .009 DAMAGE EXCEED 10% OF ORIGINAL THICKNES FOUND TO BEOUT LIMITS IAW SRM 53-60-15-1A-1 STEP 4 G (2) TOOL DEPTH GAUGE ID:NCX000697 DATE DUE 07/2022.; [02] VERIFIED DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-60-15-1A-1; [03] REMOVED ACB SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0; [04] LOCATED; DRILLED; AND COUNTERSANK NEW SUB THRESHOLD WEB IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A8123 REV:C; [05] VERIFIED CORRECTIVE ACTION 4 PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A8123 REV:C; [06] OK TO INSTALL NEW SUB THRESHOLD WEB FROM BS 793 TO BS 847; RBL 17 TO RBL 26 ; WL 156; [07] OKAY TO INSTALL SUB THRESHOLD WEB FROM BS 793 TO BS 847; RBL 17 TO RBL 26 ; WL 156.; [08] INSTALLED SUB THRESHOLD WEB FROM BS 793 TO BS 847 < RBL 17 TO RBL 26 ; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A8340; ID:0021; REV:-; [09] VERIFIED SUB THRESHOLD WEB INSTALLED FROM BS 793 TO BS 847 ; RBL 17 TO RBL 26 ; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A8340; ID:0021; REV:- .
